I just started on Plaquenil 2 weeks ago.........I started on 100 mg and got itchy( last time I took it I got a bad rash ....no rash this time) but I just upped it to 200 2 days ago and the last 2 nights I wake up about 4:00 a.m. hot and having anxiety...My anxiety during the day has gone up as well. Is this a side effect anyone has dealt with and does it go away??
I have been on Plaquenil (400mg daily) for two years. I have not had any side effects. I would be afraid to go without it. I sure don't want to feel like I used to. It took about 4 months for it to kick in, but I think I will live now. Before the Plaquenil I was beginning to wonder!!!
You are so lucky!! I even realize today that the constipation is unbearable!!! NOTHING touches it! It is amazing how one med affects one person on way and another a different way. I went back to 100 mg today so I hope I sleep tonight without any anxiety!!
Glad you found something to work so well for you!!